Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 97, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 14, 2011, 5:36 PM EDT for Lanier County, Lowndes County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2011, 5:36 PM EDT (21:36 UTC)
- Expired
- May 14, 2011, 6:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Lanier County, GA, Lowndes County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
992
WUUS52 KTAE 142136
SVRTAE
GAC173-185-142200-
/O.NEW.KTAE.SV.W.0097.110514T2136Z-110514T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
EASTERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 600 PM EDT
* AT 533 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NAYLOR...OR
NEAR MAYDAY...AND MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STOCKTON AND GREENWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3084 8301 3084 8308 3081 8310 3079 8313
3073 8313 3073 8314 3085 8317 3101 8297
3100 8296 3087 8297
TIME...MOT...LOC 2136Z 254DEG 23KT 3084 8307
$$
42-DVD1 follow-up statement
356
WWUS52 KTAE 142151
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
551 PM EDT SAT MAY 14 2011
GAC173-185-142202-
/O.EXP.KTAE.SV.W.0097.000000T0000Z-110514T2200Z/
LOWNDES GA-LANIER GA-
551 PM EDT SAT MAY 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANIER AND
EASTERN LOWNDES COUNTIES WILL EXPIRE AT 600 PM EDT...
THE STORM HAS MOVED OUT OF THE WARNED AREA.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3084 8301 3084 8308 3081 8310 3079 8313
3073 8313 3073 8314 3085 8317 3101 8297
3100 8296 3087 8297
TIME...MOT...LOC 2152Z 254DEG 23KT 3087 8296
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:35 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, May 14, 3:35 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT SAT MAY 14 2011
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...THE UPPER LOW CAN
BE SEEN ON WATER VAPOR IMAGERY SPINNING OVER THE OHIO VALLEY THIS
AFTERNOON. THE SHORT WAVE RESPONSIBLE FOR THE CONVECTION THIS
MORNING HAS MOVED TO OUR EAST AND SKIES IN IT'S WAKE HAVE BECOME
PARTLY CLOUDY. THE SURFACE COLD FRONT HAS PUSHED THROUGH SE AL AND
WAS ROUGHLY ON A LINE FROM MACON SOUTHWEST TO NEAR DESTIN AT 18Z.
SHOWERS AND THUNDERSTORMS WERE BEGINNING TO REDEVELOP ALONG AND
AHEAD OF THIS BOUNDARY EARLY THIS AFTERNOON. THE AXIS OF THE UPPER
TROUGH ALONG WITH THE COLD FRONT WILL PASS EAST OF THE REGION
TONIGHT WITH MUCH DRIER AIR MAINLY ABOVE 700MB MOVING INTO THE AREA
ON SUNDAY. SUNDAY WILL BE DRY BUT ANOTHER PIECE OF ENERGY IS
FORECAST TO DROP DOWN FROM THE CENTRAL PLAINS CLOSING OFF ANOTHER
LOW OVER ALABAMA MONDAY MORNING. THIS FEATURE WILL SWING THROUGH
CENTRAL GEORGIA ON MONDAY AND WILL BRING WITH IT ANOTHER CHANCE FOR
SHOWERS AND THUNDERSTORMS TO THE CWA. THE VORT MAX LOOKS IMPRESSIVE
BUT MOISTURE WILL BE SOMEWHAT LIMITED SO WILL GO WITH LOWER CHANCE
POPS MOST ZONES FOR NOW. AS THIS LOW LIFTS INTO THE CAROLINAS MONDAY
NIGHT IT BEGINS TO GET ABSORBED INTO THE PARENT UPPER LOW STILL
SPINNING OVER THE OHIO VALLEY. DEEP LAYER NORTHWEST FLOW WILL BRING
A RETURN OF MUCH DRIER AIR INTO THE FA BY DAYBREAK TUESDAY. THIS
PERIOD WILL FEATURE TEMPERATURES BELOW SEASONAL LEVELS ESPECIALLY
MONDAY WHERE DAYTIME HIGHS ARE FORECAST ONLY IN THE LOWER TO MID 70S
AND UPPER 40S TO LOWER 50S MONDAY NIGHT.
&&
.LONG TERM...(TUESDAY THROUGH NEXT SATURDAY)...ONE SIGNIFICANT
CHANGE FROM LAST NIGHT'S EXTENDED DISCUSSION IS THAT THE SECONDARY
UPPER LEVEL LOW WHICH WAS ORIGINALLY FCST TO LIFT OFF TO OUR NE ON
MONDAY IS NOW PROGGED BY BOTH THE GFS AND ECMWF TO BE ENHANCED BY
YET ANOTHER VORT LOBE ROUNDING THE BASE OF THE UPPER TROF. THIS
THIRD VORT LOBE WILL HELP GENERATE YET ANOTHER CLOSED OFF COLD CORE
UPPER LEVEL LOW WHICH WILL PIVOT SOUTHWARD TO A POSITION JUST TO THE
NORTH OR NORTHEAST OF OUR CWA DURING THE DAY ON TUESDAY...BEFORE
FINALLY LIFTING OFF TO OUR NORTHEAST FOR GOOD ON WEDNESDAY. WHILE
THIS FINAL LOW PRESSURE SYSTEM WILL NOT BE ABLE TO TAP INTO THE GULF
OF MEXICO FOR A DEEP LAYER MOISTURE SOURCE (AS THE LOW TO MID LEVEL
WINDS WILL BE OUT OF THE NW) IT WILL KEEP CONDITIONS QUITE COOL ON
TUESDAY WITH HIGHS STRUGGLING TO REACH THE MIDDLE 70S BEFORE LOWER
80S RETURN ON WEDNESDAY. HOWEVER...CONDITIONS WILL BE VERY UNSTABLE
UNDER THE COLD POOL ON TUESDAY...SO ISOLATED SHOWERS WILL BE A
DISTINCT POSSIBILITY. THEN FROM WEDNESDAY THROUGH FRIDAY AND INTO
THE BEGINNING OF NEXT WEEKEND WE SHOULD EXPERIENCE A STEADY WARMING
TREND...AS THE MEAN UPPER TROF IS GRADUALLY REPLACED BY UPPER LEVEL
RIDGING. THIS SHOULD ALLOW HIGH TEMPERATURES TO EVENTUALLY REACH THE
90 DEGREE MARK ONCE AGAIN ACROSS THE INTERIOR ON FRIDAY AND
SATURDAY. AFTER THE ISOLATED SHOWERS ON TUESDAY...THE NEXT CHANCE
FOR RAIN WILL LIKELY HOLD OFF UNTIL SATURDAY AFTERNOON OR SUNDAY.
&&
.MARINE...WINDS AND SEAS WILL BE AT CAUTIONARY LEVELS THIS
EVENING...DIMINISHING BELOW HEADLINE CRITERIA AFTER MIDNIGHT IN THE
WAKE OF A COLD FRONT. WINDS AND SEAS WILL OCCASIONALLY ELEVATE TO
CAUTIONARY AND ADVISORY LEVELS IN THE SHORT TERM PERIOD AS A FEW
UPPER LEVEL DISTURBANCES PASS OVER THE LOCAL WATERS.
&&
.AVIATION...A COLD FRONT IS SWEEPING EASTWARD ACROSS THE TRI-STATE
AREA THIS AFTERNOON. THE WIDESPREAD MVFR CONTUSIONS ASSOCIATED WITH
SHOWER AND THUNDERSTORM ACTIVITY AHEAD OF THE FRONT HAS MOVED EAST
OF THE AREA...WHILE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUE TO DEVELOP ALONG AND NEAR THE FRONT...CURRENTLY FROM
SOUTHWEST GEORGIA ACROSS THE EASTERN FLORIDA PANHANDLE. THESE
SHOWERS AND STORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR THE FRONT
AS IT MOVES EASTWARD ACROSS THE AREA THIS AFTERNOON AND EVENING.
FOLLOWING THE PASSAGE OF THE COLD FRONT THE WINDS WILL SHIFT TO
NORTHWEST AND REMAIN AROUND 10 KNOTS MOST AREAS OVERNIGHT...AND VFR
CONDITIONS WILL PREVAIL THROUGH THE REMAINDER OF THE FORECAST PERIOD
EXCEPT FOR PATCHES OF MVFR VISIBILITY OVER SOUTH CENTRAL GEORGIA A
FEW HOURS BEFORE SUNRISE.
&&
.FIRE WEATHER...A COLD FRONT IS SWEEPING EASTWARD ACROSS THE
TRI-STATE AREA THIS AFTERNOON...ACCOMPANIED BY SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG AND JUST AHEAD OF THE FRONT. THE
SHOWERS WILL END WITH THE PASSAGE OF THE FRONT THIS EVENING...AND
WINDS WILL SHIFT TO THE NORTHWEST AND REMAIN BRISK MUCH OF THE
NIGHT. COOLER DRIER AIR WILL SPREAD ACROSS THE AREA TONIGHT AND
SUNDAY. ALTHOUGH HIGH TEMPERATURES SUNDAY WILL BE 4-5 DEGREES LOWER
THAN TODAY...THE DRIER AIR WILL RESULT IN RELATIVE HUMIDITIES
DROPPING BELOW 35 PERCENT FOR AT LEAST SEVERAL HOURS ACROSS PORTIONS
OF THE INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE...AND A FIRE
WEATHER WATCH WILL BE ISSUED FOR SUNDAY AFTERNOON FOR THE
POSSIBILITY OF LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG WITH
ERC VALUES ABOVE 34. IT DOES NOT APPEAR THAT RED FLAG CONDITIONS
WILL BE MET ON MONDAY AFTERNOON...AS ANOTHER DISTURBANCE WILL BRING
INCREASED CLOUDS AND A CHANCE OF SHOWERS ONCE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 60 81 56 78 50/ 10 0 0 20 10
PANAMA CITY 62 80 59 77 52/ 0 0 0 30 10
DOTHAN 57 80 54 72 48/ 0 0 0 30 10
ALBANY 58 79 54 75 47/ 10 0 0 30 10
VALDOSTA 59 80 54 77 49/ 20 0 0 30 10
CROSS CITY 63 82 57 80 51/ 30 0 0 20 10
APALACHICOLA 63 80 58 78 52/ 20 0 0 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...HOLMES...
INLAND JEFFERSON...JACKSON...LEON...LIBERTY...MADISON...
WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WEATHER...DUVAL
LONG TERM...GOULD
REST OF DISCUSSION...BARRYHazardous weather outlook, May 14, 3:20 AM EDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 AM EDT SAT MAY 14 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150730- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 320 AM EDT SAT MAY 14 2011 /220 AM CDT SAT MAY 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL TROUGH AND SURFACE COLD FRONT WILL MOVE ACROSS THE REGION TODAY. THIS WILL BRING SHOWERS AND THUNDERSTORMS ALONG WITH BREEZY AND GUSTY SOUTHWEST AND THEN WEST WINDS. WHILE CONDITIONS ARE NOT FAVORABLE FOR ORGANIZED SEVERE STORMS...SOME STORMS COULD BRIEFLY APPROACH STRONG TO SEVERE LEVELS. THE MAIN THREAT WOULD BE UP TO QUARTER SIZE HAIL AND WIND GUSTS APPROACHING 60 MPH. LIGHTNING WILL POSE A DANGER AS WELL. HOWEVER WE CANNOT DISCOUNT A SEVERE STORM OR TWO WITH LARGE HAIL AND DAMAGING DOWNBURSTS. AS THE FRONT CLEARS THE AREA FROM WEST OT EAST THROUGH TONIGHT...RAIN WILL DIMINISH AND THEN END OVERNIGHT. THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE PANHANDLE BEACHES. MARINERS SHOULD EXERCISE CAUTION TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AFTER THE FRONT EXITS...COOLER AND DRIER AIR WILL OVERSPREAD THE REGION INTO THE UPCOMING WORK WEEK...GIVING US A RETURN TO FAIR BUT MORE SEASONABLE WEATHER. HOWEVER A SMALL CHANCE OF RAIN EXISTS ON MONDAY...ESPECIALLY FOR THE NORTHERN TIER COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT. SPOTTERS AND EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, May 14, 4:08 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EDT SAT MAY 14 2011
FLZ017-142100-
LEON FL-
408 PM EDT SAT MAY 14 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LEON COUNTY...
* UNTIL 500 PM EDT
AT 405 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
TALLAHASSEE TO 15 MILES WEST OF TALLAHASSEE...OR ALONG A LINE
EXTENDING FROM LAKE IAMONIA TO MIDWAY...MOVING EAST AT 30 MPH.
PEOPLE IN LEON COUNTY...INCLUDING THE CITY OF TALLAHASSEE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3052 8404 3046 8404 3043 8408 3030 8408
3039 8450 3046 8446 3048 8440 3051 8441
3057 8438 3064 8430 3067 8431 3069 8429
3068 8415 3064 8401 3053 8398
TIME...MOT...LOC 2009Z 290DEG 27KT 3062 8424 3048 8449
42-DVDSpecial weather statement, May 14, 4:17 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
417 PM EDT SAT MAY 14 2011
FLZ018-GAZ158-159-142100-
THOMAS GA-BROOKS GA-INLAND JEFFERSON FL-
417 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN
BROOKS...NORTHEASTERN JEFFERSON AND SOUTHEAST THOMAS COUNTIES...
* UNTIL 500 PM EDT
AT 410 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 28 MILES NORTHWEST OF MADISON...OR NEAR ALMA...MOVING
EAST AT 25 MPH.
PEOPLE IN NORTHEASTERN JEFFERSON...SOUTHEASTERN THOMAS AND SOUTHERN
BROOKS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3065 8351 3065 8361 3063 8361 3057 8385
3071 8394 3086 8350 3077 8346 3075 8349
3070 8345 3069 8343 3067 8342
TIME...MOT...LOC 2017Z 255DEG 22KT 3065 8380
42-DVDLocal storm report, May 14, 4:26 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 3 SSW REYNOLDSVILLE 30.81N 84.80W
05/14/2011 E0.88 INCH SEMINOLE GA PUBLIC
NEAR LAKE SEMINOLE
&&
HERSEY/DVDSpecial weather statement, May 14, 5:02 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 PM EDT SAT MAY 14 2011
GAZ160-142130-
LOWNDES GA-
502 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LOWNDES COUNTY...
* UNTIL 530 PM EDT
AT 458 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 14 MILES SOUTHWEST OF VALDOSTA...OR NEAR NANKIN...MOVING
EAST AT 25 MPH.
PEOPLE IN SOUTHERN LOWNDES COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3084 8308 3079 8313 3062 8314 3062 8326
3064 8332 3064 8336 3066 8337 3070 8345
3075 8349 3077 8345 3080 8344 3091 8302
3085 8302
TIME...MOT...LOC 2102Z 257DEG 23KT 3071 8340
42-DVDSpecial weather statement, May 14, 5:06 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 PM EDT SAT MAY 14 2011
GAZ125-127-145-142130-
MITCHELL GA-WORTH GA-DOUGHERTY GA-
506 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST
DOUGHERTY...NORTHERN MITCHELL AND WORTH COUNTIES...
* UNTIL 530 PM EDT
AT 503 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 13 MILES SOUTHEAST OF ALBANY...OR NEAR CRESTWOOD...
MOVING EAST AT 25 MPH.
PEOPLE IN WORTH...NORTHERN MITCHELL AND SOUTHEASTERN
DOUGHERTY COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3160 8369 3160 8368 3159 8367 3157 8367
3157 8365 3149 8365 3148 8367 3139 8365
3135 8408 3153 8413 3162 8371
TIME...MOT...LOC 2106Z 259DEG 22KT 3146 8400
42-DVDLocal storm report, May 14, 5:21 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL MONTICELLO 30.54N 83.87W
05/14/2011 E1.00 INCH JEFFERSON FL AMATEUR RADIO
&&
CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:55 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes, Thomas | 65 min |
| May 14, 3:06 PM EDT | Special Weather Statement | TAE | Decatur | 39 min |
| May 14, 3:13 PM EDT | Special Weather Statement | TAE | Miller | 32 min |
| May 14, 3:15 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell, Seminole | 35 min |
| May 14, 4:17 PM EDT | Special Weather Statement | TAE | Brooks | 43 min |
| May 14, 5:02 PM EDT | Special Weather Statement | TAE | Lowndes | 28 min |
| May 14, 5:06 PM EDT | Special Weather Statement | TAE | Worth | 24 min |
| May 14, 5:50 PM EDT | Special Weather Statement | TAE | Irwin | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.